# SDR IPXA2025020848535

- Difficulty date: February 8, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N763314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1238- FS 1240 RBL 31 INBD LOWER TEE CHORD FLANGE HAS SEVERE INTERGRANULAR CORROSION. REMOVE AND REPLACE 1 EACH RBL 30.75 (P/N: 149N7633-14) LOWER TEE CHORD AT STA 1240 PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS. VERIFIED INSTALLATION OF T-CHORD ON STR FS 1238- FS 1240 RBL 31 IAW SRM 51-40-02.
